# SDR MWEA96086

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB SKIN LT SIDE UPPER FWD SURFACE HAS SEVERAL DEEP GOUGES.  INSTALLED REPAIR IAW SRM 55-01 PG 1.
